MathSciNet Relay Station
MathSciNet bibliographic data
MR1133872 (92k:57008) 57M25
Davis, James F.; Livingston, Charles Alexander polynomials of periodic knots. Topology 30 (1991), no. 4, 551–564.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement